# SDR A6WA200340039

- Difficulty date: April 2, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC 2 LOW PRESSURE MESSAGE ON EICAS, NO QUANTITY NOTED.  REMOVED AND REPLACED NR 2 EDP (HYD) AND CHAFED LINE IN PYLON (HYD).  OPS AND LEAK CHECK GOOD. (M)
